Ein Differenzierbarkeitsbegriff in limitierten Vektorräumen


Binz, Ernst



Document Type: Article
Year of publication: 1966
The title of a journal, publication series: Commentarii Mathematici Helvetici
Volume: 41
Issue number: 1
Page range: 137-156
Place of publication: Zürich
Publishing house: EMS Publ. House
ISSN: 0010-2571
Publication language: German
Institution: School of Business Informatics and Mathematics > Mathematik I (N. N.)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Binz, Ernst (1966) Ein Differenzierbarkeitsbegriff in limitierten Vektorräumen. Commentarii Mathematici Helvetici Zürich 41 1 137-156 [Article]


+ Search Authors in

BASE: Binz, Ernst

Google Scholar: Binz, Ernst

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item